# SDR IPXA13M77293

- Difficulty date: February 15, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 55,870 hours, 9,843 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75122
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING UPPER STRINGER 12 CRACKED INSIDE FUEL PANEL 635BT.     REPAIRED RT WING STRINGER IAW SRM 57-00-03, REPAIR NR 5, FIG 201.
